Jump to content
Important Survey - Please Participate ×

Prednisone 11 months off...


[de...]

Recommended Posts

I've had struggles all along while being 11 months. Still good days and bad days every week. Never a perfect day at all yet. I was only on 1-2mg of Clonazepam for a few months. I had phenibut for a few weeks in there too. 11 months off and I still have issues. Bad tinnitus is my left ear. Fatigue. Sunken eyes. Tunnel vision/dp and dr feelings throughout parts of the day. Head tensions. Face tension. Body tension. 24/7 post nasal drip and cough. Etc. I am functional but only feel about 60% recovered.

 

I've regained the ability to lift weights. Although I do get tired much faster. And lift pretty heavy too. I just mentally push through when my body is clearly fatigued. It helps on many days and also makes me feel worse on some other days.

 

Now I had an allergic reaction to something a few days ago. My lip got super swollen. I was given some steroid injection to take down the swelling. I was also given Prednisone to take for 5 DAYS at 50mg each dose. No taper.

 

Took the Prednisone for one day and that was it. The shot already revved me up and made my symptoms flare. Then the pill made it even worse. Anxiety was crazy. I was over thinking everything. Mentally felt a lot worse than the previous progress I made. I'm sweating a lot and have heavy breathing. Extra fatigued too. Feels like I developed a cold or got a virus after.

 

 

Will Prednisone set back my progress? I read soemahere it can bond to the GABA A receptors, but how is that possible

Link to comment
Share on other sites

My reaction to high doses of Prednisone is what got me on Xanax in the first place! Note some of the comments in the follow:

 

http://mentalhealthdaily.com/2014/06/10/prednisone-withdrawal-symptoms-how-long-do-they-last/

 

Side effects are dose dependent, and hopefully since you only took one pill, you'll recover pretty quick. Good luck!

Geez I hope so. I don't think the initial steroid injection they gave me was Prednisone, at least. But the pills were way overdosed. I needed 10mg max probably. One 50mg pill and instantly stopping is what I did. Not sure why they didn't just give me an epinephrine shot for my reaction.

Link to comment
Share on other sites

Recently I had cataract surgery with complications requiring two more surgeries.  I was prescribed three different drops for my eye.  One of which was Pred Forte.  I used it for six weeks and tapered a  t the end.  The first day without it I was slammed with symptoms, unbelievable fatigue, anxiety, and the sensation that bugs were under my skin.  Now, four days after stopping the Pred Forte, the symptoms are easing.  I never thought an eye drop could cause something like this, but searching the web I found several posts with the same reaction. 

I think my severe reaction to Pred Forte is because of the effects of clonazepam w/d.

Link to comment
Share on other sites

I was on prednisone  a few times my self last year, it really made me super anxious and had a lot of side effects.  Try to convince yourself that the meds are making you anxious that may help maybe a little...? I have been less then perfect with rescue doses which has lead me on a path of amped up anxiety and withdrawl symptoms and I try to tell my self that I feel like this yet again bc I took these pills😞😞😞😞your case is different you needed the predisone for a medical issue but telling yourself that you will feel better when the course is over may alleviate some of your anxiety... Maybe...♥️♥️♥️ take care of yourself you got this
Link to comment
Share on other sites

I have finger and toe pain today. I worked out hard last night and woke up with the joints really sore. I keep thinking it's Lupus. But I pray it's just another withdrawal symptom. I had elevated antibodies six months ago, but they said I didn't have Lupus.
Link to comment
Share on other sites

×
×
  • Create New...